CaltechAUTHORS
  A Caltech Library Service

On an inequality of A. Khintchine for zero-one matrices

Luxemburg, W. A. J. (1972) On an inequality of A. Khintchine for zero-one matrices. Journal of Combinatorial Theory. Series A, 12 (2). pp. 289-296. ISSN 0097-3165. http://resolver.caltech.edu/CaltechAUTHORS:20181009-140410509

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181009-140410509

Abstract

Let A be a matrix of m rows and n columns whose entries are either zero or one with row i of sum ri (i = 1, 2,…, m) and column j of sum sj (j = 1, 2,…, n). Then a result of Khintchine states that , where l = max(m, n) and σ is the total number of ones in A. In the present paper a new proof of Khintchine's inequality is presented and a number of extensions to bounded plane measurable sets are discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0097-3165(72)90043-XDOIArticle
Additional Information:© 1972 Published by Elsevier Inc. This work was supported in part by NSF grant GP-14133.
Funders:
Funding AgencyGrant Number
NSFGP-14133
Record Number:CaltechAUTHORS:20181009-140410509
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181009-140410509
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90203
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:30
Last Modified:10 Oct 2018 17:30

Repository Staff Only: item control page